Communications in Mathematical Physics

Dirac and Majorana spinors on nonorientable Riemann surfaces

Benjamin Grinstein and Ryan Rohm

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 111, Number 4 (1987), 667-675.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104159727

Mathematical Reviews number (MathSciNet)
MR0901158

Zentralblatt MATH identifier
0628.53016

Subjects
Primary: 53A50
Secondary: 53C80: Applications to physics 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.) 81E20

Citation

Grinstein, Benjamin; Rohm, Ryan. Dirac and Majorana spinors on nonorientable Riemann surfaces. Communications in Mathematical Physics 111 (1987), no. 4, 667--675. http://projecteuclid.org/euclid.cmp/1104159727.


Export citation